# SDR AALA202202108874

- Difficulty date: February 9, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A300*
- Aircraft serial: 3584
- Aircraft time: 41,974 hours, 16,295 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240005
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: OFF THE GATE FLIGHT ATTENDANT NUMBER 1 CALLED TO SAY GALLEY PANEL SHOWED DOOR OPEN 1R CHECK DOOR PRESSURE. RETURNED TO GATE. SERVICED 1R DOOR DAMPER CYLINDER PER AMM 52-10-00.
